Research Repository

Statistical tests of distributional scaling properties for financial return series

Hallam, Mark and Olmo, Jose (2018) 'Statistical tests of distributional scaling properties for financial return series.' Quantitative Finance, 18 (7). 1211 - 1232. ISSN 1469-7688

[img] Text
Tests_of_UF_Vs_MF_revision1_3.pdf - Accepted Version
Restricted to Repository staff only until 13 August 2019.

Download (537kB) | Request a copy
Item Type: Article
Subjects: H Social Sciences > HA Statistics
H Social Sciences > HG Finance
Divisions: Faculty of Social Sciences > Essex Business School
Faculty of Social Sciences > Essex Business School > Essex Finance Centre
Depositing User: Mark Hallam
Date Deposited: 06 Mar 2017 12:52
Last Modified: 24 Nov 2018 07:15
URI: http://repository.essex.ac.uk/id/eprint/19203

Actions (login required)

View Item View Item